# SDR SWAA2023072471442

- Difficulty date: June 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK MID LT SIDE AT PASSENGER CABIN 2023-409535<[01] REPLACED EMERGENCY LIGHT BATTERY PACK MID LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805;[02] TASK CARD COMPLETED  REPLACED EMERGENCY LIGHT BATTERY PACK MID LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805
